Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/70849
標題: Application of the Lanczos algorithm for solving the linear systems that occur in continuation problems
作者: Chien, C.S.
Chang, S.L.
關鍵字: Lanczos method
symmetric linear systems
multiple right-hand sides
parameter-dependent problems
right-hand sides
conjugate-gradient algorithm
block elimination
reorthogonalization
equations
symmetry
gmres
期刊/報告no:: Numerical Linear Algebra with Applications, Volume 10, Issue 4, Page(s) 335-355.
摘要: We study the Lanczos method for solving symmetric linear systems with multiple right-hand sides. First, we propose a numerical method of implementing the Lanczos method, which can provide all approximations to the solution vectors of the remaining linear systems. We also seek possible application of this algorithm for solving the linear systems that occur in continuation problems. Sample numerical results are reported. Copyright (C) 2002 John Wiley Sons, Ltd.
URI: http://hdl.handle.net/11455/70849
ISSN: 1070-5325
文章連結: http://dx.doi.org/10.1002/nla.306
Appears in Collections:期刊論文

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.